# SDR UIEA2018031700421

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,065 hours, 16,327 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH RT FWD WINDOW HEAT FAILED. OPS CHECKED RT FWD WINDOW HEAT NO FAULT FOUND IAW AMM 30-40-00.
